# SDR COMA0760656

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 29,297 hours, 25,811 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5181 - DURING TAKEOFF ROLL RECEIVED A WING OVERHEAT WARNING MESSAGE, ABORTED T/O AND RETURNED TO THE GATE.  DEFERRED WING ANTI-ICE SYSTEM PER MEL 30-12-03.
